Alert archive / New Jersey / Areal Flood Advisories in 2017
Areal Flood Advisory 113, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 22, 2017, 7:10 PM EDT for 7 counties in New Jersey; Bucks County, Pennsylvania. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2017, 7:10 PM EDT (23:10 UTC)
- Expired
- Jul 22, 2017, 11:15 PM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Burlington County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Somerset County, NJ, Bucks County, PA
The radar
The Philadelphia radar (KDIX), 40 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 11.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1678 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
155
WGUS81 KPHI 222310
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
710 PM EDT SAT JUL 22 2017
NJC005-019-021-023-025-029-035-PAC017-230315-
/O.NEW.KPHI.FA.Y.0113.170722T2310Z-170723T0315Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ocean NJ-Hunterdon NJ-Mercer NJ-Burlington NJ-Somerset NJ-
Monmouth NJ-Middlesex NJ-Bucks PA-
710 PM EDT SAT JUL 22 2017
The National Weather Service in Mount Holly NJ has issued a
* Flood Advisory for...
Ocean County in southern New Jersey...
Southeastern Hunterdon County in northwestern New Jersey...
Mercer County in central New Jersey...
Burlington County in southern New Jersey...
Southern Somerset County in northern New Jersey...
Monmouth County in central New Jersey...
Middlesex County in northern New Jersey...
Central Bucks County in southeastern Pennsylvania...
* Until 1115 PM EDT
* At 709 PM EDT...Doppler radar indicated that heavy rain due to
thunderstorms was moving into the area from the west. A quick inch
or two of rain is possible at some locations. This will cause
minor flooding in the advisory area.
* Some locations that could experience flooding include...
Toms River, New Brunswick, Long Branch, Asbury Park, Sandy Hook,
Somerset, Lakewood, Middletown, Old Bridge, Jackson, Howell, East
Brunswick, South Brunswick, Sayreville, North Brunswick, Marlboro,
Manalapan, Medford, Barnegat and Tinton Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4029 7397 3969 7410 3947 7426 3982 7489
4028 7458 4032 7507 4045 7511 4051 7426
4050 7428 4044 7420 4045 7413 4041 7400
4041 7399 4048 7402 4048 7401 4047 7399
4043 7397
$$
Iovino1 follow-up statement
760
WGUS81 KPHI 230256
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
1056 PM EDT SAT JUL 22 2017
NJC005-029-230303-
/O.CAN.KPHI.FA.Y.0113.000000T0000Z-170723T0315Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ocean NJ-Burlington NJ-
1056 PM EDT SAT JUL 22 2017
...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR OCEAN AND BURLINGTON
COUNTIES...
THE HEAVY RAIN HAS ENDED. THEREFORE, THE FLOODING THREAT HAS ENDED.
LAT...LON 4029 7397 4032 7507 4045 7511 4051 7426
4050 7428 4046 7426 4044 7420 4045 7413
4041 7400 4041 7399 4044 7399 4048 7402
4048 7401 4043 7397
$$
NJC019-021-023-025-035-PAC017-230315-
/O.CON.KPHI.FA.Y.0113.000000T0000Z-170723T0315Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hunterdon NJ-Mercer NJ-Somerset NJ-Monmouth NJ-Middlesex NJ-Bucks PA-
1056 PM EDT SAT JUL 22 2017
...THE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 1115 PM EDT FOR
SOUTHEASTERN HUNTERDON...NORTHERN MERCER...SOUTHERN SOMERSET...
NORTHEASTERN MONMOUTH...MIDDLESEX AND NORTHEASTERN BUCKS COUNTIES...
At 1053 PM EDT, Doppler radar and automated rain gauges indicated
between one and two inches of rain has already fallen. This heavy
rainfall will cause minor flooding in poor drainage areas in the
advisory area.
Some locations that could experience flooding include...
New Brunswick, Long Branch, Sandy Hook, Somerset, Middletown, Old
Bridge, East Brunswick, South Brunswick, Sayreville, North Brunswick,
Marlboro, Tinton Falls, Holmdel, Princeton, Red Bank, Keansburg,
Matawan, Byram, Jamesburg and Highlands.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
This Flood Advisory is set to expire at 1115 PM and will be replaced
by another Flood Advisory that is in effect through 245 AM.
&&
LAT...LON 4029 7397 4032 7507 4045 7511 4051 7426
4050 7428 4046 7426 4044 7420 4045 7413
4041 7400 4041 7399 4044 7399 4048 7402
4048 7401 4043 7397
$$
JRKWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 22, 6:55 PM EDT, 15 minutes earlier.
Area forecast discussion, Jul 22, 6:55 PM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
655 PM EDT Sat Jul 22 2017
.SYNOPSIS...
A frontal boundary extended from the southern Great Lakes to
our region this afternoon. Low pressure will ride eastward along
the front and it should pass through our area tonight. Another
low is expected to follow on Monday. The second low is forecast
to pull the boundary southward and away from our region allowing
high pressure to build down from the northwest for the middle
part of the new week. A cold front from the northwest is
anticipated to arrive on Thursday night.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
655 PM Update...Did some tweaks to hourly temps/dewpoints to
lower temps and raise dewpoints where convection has hit in the
last hour or so. Also bumped up PoPs in areas of Central/South
Jersey based on latest radar trends in the last hour. Main
threats continue to be gusty winds and downpours in the next few
hours and short fused products will handle these.
We are concerned about the heavy rain potential for Central and
North Jersey tonight as well as parts of East-Central PA, mainly
from Bucks/Mercer/Monmouth Counties on north. Higher resolution
short term models are showing a heavier rain somewhere in this
area resulting from lift from this afternoon's sea breeze, the
moisture boundary in place in that area and the approaching
remnant MCV over eastern PA heading east. Larger scale global
models, except the GFS, also show a threat for this but have it
further north across North Jersey toward the New York border. We
will keep an eye on radar trends but Flash Flooding may increase
as a threat in these areas tonight if things all come together.
PWATs are very juicy so the unload factor will be there if
anything can ring it out of the clouds.
538 PM Quick Update...Bumped up PoPs and adjusted timing for
the next 3 hours for southeast PA/west-central NJ based on the
latest radar trends. Activity over Chester County as of writing
should work into much of Philadelphia and the northern and
western suburbs. Gusty winds and downpours causing water to
collect are the main hazards with this line. Follow any short
fused products for more details.
A couple of convective complexes will impact the region through
tonight.
The first complex is a persistent MCS that is moving through
the region this afternoon. The strongest portion is moving
across Delmarva, where the greatest threat for severe presently
exists.
Good shear along with high CAPE values supports the potential
for severe storms. SPC continues the slight/marginal risk across
our forecast area with the greatest threat being damaging
winds. Additionally, PWATs have been creeping up through the day
as low level moisture is on the rise. Dew points into the mid
70s, especially across Delmarva, are present and any convective
development will have some heavy rainfall rates. This combined
with the deep shear and a well mixed boundary layer indicates
that there is the potential for wet microbursts to occur. Poor
drainage and urban flooding looks like the most likely outcome
of the heavy rain but if the flow slows in any way, we could see
some slow movers or training cells and flash flooding may
become more of a threat and needs to be monitored.
More convection is expected to arrive in our area through
tonight as a second complex/boundary arrives. However, there is
some uncertainty as to how much we will see across the region as
atmosphere gets a bit cleansed from the first round of
convection. Confidence is lower as to the coverage of the second
batch of convection and have kept pops low across the region
overnight and into the early morning hours.
The convection will start to move offshore late tonight/early
morning but we won't feel all that much relief from the humid
conditions.
Temperatures overnight will be mild as cloud cover increases
across the region. Fog may start to develop in some areas
towards late tonight/early morning, especially where heavy rain
has fallen. Lows will drop down into the low to mid 70s across
the region, with some mid to upper 60s across parts of the
southern Poconos and northwest New Jersey.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
Another slightly muggy day on tap for the region but
temperatures will not be quite as high as they have been
recently. Sky conditions will be pretty cloudy which should help
to keep the temps a bit lower. With a boundary across the
region it may be the tale of two cities (or parts of the
forecast area). Areas to the north of the boundary should remain
slightly cooler than those areas to the south of the boundary.
For now, anticipate that the boundary will remain just south of
or along the Mason-Dixon line. Areas to the north will remain in
the 80s, while areas to the south look likely to reach into the
lower 90s.
Low pressure is slated to travel along the boundary and another
round of showers and thunderstorms is expected, mainly during
the afternoon and evening hours. Once again the abundance of
moisture across the region will bring the threat for heavy rain
and we will need to monitor it closely, especially for those
areas that see heavy rain today. SPC continues the
slight/marginal risks across our forecast area for Sunday with
damaging winds being the greatest threat.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Unsettled conditions are forecast to continue from Sunday night
into Monday night. The frontal boundary is expected to remain
in our region on Sunday night with another low expected to pass
through our area on Monday.
We are anticipating the likelihood of showers and thunderstorms
associated with another convective complex on Sunday night.
Precipitable water values should be in excess of 2 inches across
the central and southern parts of our forecast area. As a
result, we will mention the potential for heavy rain at that
time.
The chance of showers and thunderstorms will continue into
Monday and Monday night with the passage of the low. The low is
expected to begin pulling the front to our southeast and south
on Monday night.
The axis of a mid level short wave trough approaching from the
northwest is anticipated to pass overhead on Tuesday afternoon
and it will be followed by a shot of dry weather for the mid
week period.
A cold front is expected to approach from the northwest on
Thursday and it should pass through our region from Thursday
night into early Friday. We will mention a chance of showers and
thunderstorms with the front.
Dry weather is forecast to return for next weekend.
Temperatures are expected to be seasonable during the new week
with no excessive heat events in sight.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...Scattered convection across the region through
tonight. Timing is difficult as the lines are breaking up as
they near our area but most likely time to affect the terminals
is between 21-03Z. Additional showers/storms may follow in the
wake of convection but confidence is lower as to timing and
coverage.
MVFR/IFR ceilings and visibilities are likely to occur in the
wake of the convection and persist into the morning hours. Best
chances will be at those locations that see heavy rain.
There is potential for strong to severe storms today with gusty
to damaging downburst winds and torrential rainfall.
Sunday...Fog/low clouds early should clear into the afternoon
but skies are expected to remain pretty overcast. VFR conditions
are expected to return late morning/early afternoon but
confidence is low that we see significant clearing through the
day. Another round of showers and thunderstorms is expected,
mainly during the afternoon/evening hours.
Winds...light southerly winds today will become more west to
southwest overnight and then will become more north to northeast
on Sunday morning. Winds speeds are expected to remain around
10 knots or less.
OUTLOOK...
Sunday night...MVFR and IFR conditions in showers and
thunderstorms. The rain may become heavy.
Monday...A chance of showers and thunderstorms with conditions
improving to VFR outside of any areas of rain.
Monday night...Conditions lowering to MVFR and possibly IFR. A
chance of showers and thunderstorms.
Tuesday...MVFR and IFR conditions in the morning improving to
VFR.
Tuesday night through Thursday...Mainly VFR.
&&
.MARINE...
Sub-small craft advisory conditions are expected to continue on
the area waters. Winds will generally be south to southwest
through this evening around 10 knots. Winds will become more
west tonight and then northerly into Sunday. Seas are 2 to 3
feet on the ocean today and will gradually rise to 3 to 4 feet
on Sunday. While seas are expected to remain below 5 feet, they
may near 5 feet on the outer waters late tonight into Sunday.
Showers and thunderstorms will impact the area waters through
tonight, with locally higher seas and gusty winds.
OUTLOOK...
Sunday night through Thursday...No marine headlines are
anticipated.
RIP CURRENTS...
A moderate risk for risk currents is expected to continue
through this evening. The underlying 10-12 second period
continues to show up on guidance and is impacting the rip
current risk. Additionally, with the new moon is occurring on
Sunday, and a moderate risk looks likely for New Jersey with a
low risk for Delaware for Sunday.
&&
.TIDES/COASTAL FLOODING...
There is Coastal Flood Advisory in effect for this evening's
high tide along the New Jersey and Delaware coasts and along
Delaware Bay.
The surge at this morning's high tide was about +0.4 to +0.6
feet. There will be an onshore component to the wind today and
it should bring the surge up around +0.6 to +0.7 feet by
evening.
The astronomical tides with the upcoming new moon are quite
high, as was the case with the new moon in both May and June. As
a result, the somewhat unimpressive surge values will likely
result in some minor flooding. If heavy rain occurs coincident
with the high tide, the potential for flooding will increase.
Conditions may be similar for Sunday evening's high tide. An
onshore flow is anticipated for Sunday, especially in areas from
Atlantic City up to Sandy Hook.
&&
.EQUIPMENT...
Dew point readings at KDOV continue to measure too high
compared to surrounding locations and should be treated as
unrepresentative of the area.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Coastal Flood Advisory until midnight EDT tonight for
NJZ012>014-020>027.
DE...Coastal Flood Advisory until midnight EDT tonight for
DEZ002>004.
MD...None.
MARINE...None.
&&
Synopsis...Iovino
Near Term...Meola/99
Short Term...Meola
Long Term...Iovino
Aviation...Iovino/Meola
Marine...Iovino/Meola
Tides/Coastal Flooding...
Equipment...Hazardous weather outlook, Jul 22, 3:58 PM EDT, 3 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 358 PM EDT Sat Jul 22 2017 DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-015>019-PAZ054-055- 060>062-070-071-101>106-232000- New Castle-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-Warren- Morris-Hunterdon-Somerset-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 358 PM EDT Sat Jul 22 2017 This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Thunderstorms may produce damaging winds and poor drainage flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a risk for a period of severe thunderstorms Sunday and possibly again Monday, along with heavy rain and possible localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. DEZ002-003-NJZ012-013-020>023-027-232000- Kent-Inland Sussex-Middlesex-Western Monmouth-Ocean-Cumberland- Atlantic-Cape May-Southeastern Burlington- 358 PM EDT Sat Jul 22 2017 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for central Delaware, southern Delaware, central New Jersey, northern New Jersey and southern New Jersey. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Thunderstorms may produce damaging winds and poor drainage flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a risk for a period of severe thunderstorms Sunday and possibly again Monday, along with heavy rain and possible localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. DEZ004-NJZ014-024>026-232000- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 358 PM EDT Sat Jul 22 2017 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. There is a moderate risk for the formation of dangerous rip currents. Thunderstorms may produce damaging winds and poor drainage flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There may be a moderate risk of dangerous rip currents on Sunday. There is a risk for a period of severe thunderstorms Sunday and possibly again Monday, along with heavy rain and possible localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. ANZ430-431-450>455-232000- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 358 PM EDT Sat Jul 22 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. Thunderstorms may produce wind gusts over 34 knots. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorms may produce wind gusts over 34 knots on Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Local storm report, Jul 22, 5:52 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
552 PM EDT SAT JUL 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM FLOOD SHILLINGTON 40.33N 75.97W
07/22/2017 BERKS PA SOCIAL MEDIA
FLOODING ALONG BUSINESS ROUTE 222.
&&
EVENT NUMBER PHI1701084
IOVINOLocal storm report, Jul 22, 5:56 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
556 PM EDT SAT JUL 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM FLOOD WEST WYOMISSING 40.32N 75.99W
07/22/2017 BERKS PA TRAINED SPOTTER
MINOR STREET FLOODING.
&&
EVENT NUMBER PHI1701085
IOVINOLocal storm report, Jul 22, 6:26 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
626 PM EDT SAT JUL 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM FLOOD PHOENIXVILLE 40.13N 75.52W
07/22/2017 CHESTER PA BROADCAST MEDIA
FLOODING ON BRIDGE STREET.
&&
EVENT NUMBER PHI1701086
IOVINOLocal storm report, Jul 22, 6:40 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
640 PM EDT SAT JUL 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM TSTM WND GST 1 WSW PARADISE ISLAND 38.90N 76.37W
07/22/2017 M45 MPH QUEEN ANNE'S MD MESONET
0318 PM TSTM WND GST QUEEN ANNE COLONY 38.91N 76.37W
07/22/2017 M62 MPH QUEEN ANNE'S MD MESONET
0330 PM LIGHTNING MILLVILLE 38.55N 75.11W
07/22/2017 SUSSEX DE 911 CALL CENTER
LIGHTNING STRIKE RESULTED IN WIRES DOWN. TIME ESTIMATED
FROM LIGHTNING DETECTION NETWORK.
0340 PM TSTM WND GST EASTON 38.78N 76.08W
07/22/2017 M48 MPH TALBOT MD MESONET
0340 PM LIGHTNING SAINT MICHAELS 38.79N 76.23W
07/22/2017 TALBOT MD 911 CALL CENTER
LIGHTNING STRIKES RESULTED IN 1163 CUSTOMERS WITHOUT
POWER. TIME ESTIMATED FROM LIGHTNING DETECTION NETWORK.
0343 PM TSTM WND DMG EASTON 38.77N 76.08W
07/22/2017 TALBOT MD 911 CALL CENTER
TREE DOWN. TIME ESTIMATED FROM RADAR.
0356 PM TSTM WND DMG TRAPPE 38.66N 76.06W
07/22/2017 TALBOT MD 911 CALL CENTER
TWO TREES DOWN BLOCKING ROADWAY. TIME ESTIMATED FROM
RADAR.
0400 PM TSTM WND DMG TRAPPE 38.66N 76.06W
07/22/2017 TALBOT MD 911 CALL CENTER
TREES DOWN AND A ROOF DAMAGED ALONG JAMAICA POINT ROAD.
0445 PM FLOOD SINKING SPRING 40.32N 76.02W
07/22/2017 BERKS PA SOCIAL MEDIA
MINOR ROADWAY FLOODING.
0450 PM FLOOD WEST WYOMISSING 40.32N 75.99W
07/22/2017 BERKS PA TRAINED SPOTTER
MINOR STREET FLOODING.
0455 PM FLOOD SHILLINGTON 40.33N 75.97W
07/22/2017 BERKS PA SOCIAL MEDIA
FLOODING ALONG BUSINESS ROUTE 222.
0540 PM TSTM WND DMG EXTON 40.03N 75.63W
07/22/2017 CHESTER PA BROADCAST MEDIA
TREE DOWN ON SHIP ROAD AND PULLMAN DRIVE..
0545 PM TSTM WND DMG WEST GOSHEN 39.97N 75.57W
07/22/2017 CHESTER PA BROADCAST MEDIA
WIRES DOWN ON ASHBRIDGE ROAD.
0550 PM FLOOD PHOENIXVILLE 40.13N 75.52W
07/22/2017 CHESTER PA BROADCAST MEDIA
FLOODING ON BRIDGE STREET.
0550 PM TSTM WND DMG WILLISTOWN TWP 40.00N 75.50W
07/22/2017 CHESTER PA BROADCAST MEDIA
TREE AND WIRES DOWN ON DUTTON MILL ROAD.
&&
EVENT NUMBER PHI1701076 PHI1701075 PHI1701081 PHI1701077 PHI1701080
PHI1701079 PHI1701078 PHI1701082 PHI1701083 PHI1701085 PHI1701084
PHI1701088 PHI1701087 PHI1701086 PHI1701089
IOVINOSpecial weather statement, Jul 22, 6:44 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
644 PM EDT SAT JUL 22 2017
MDZ015-019-020-230000-
Queen Anne's-Talbot-Caroline-
644 PM EDT SAT JUL 22 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TALBOT...SOUTHWESTERN
QUEEN ANNE'S AND SOUTHERN CAROLINE COUNTIES...
At 644 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Mayo to near Prince Frederick. Movement
was east at 25 mph.
Winds up to 45 mph are possible with these storms.
Locations impacted include...
Easton, Talbot, Denton, Romancoke, Trappe, St. Michaels, Preston,
Oxford, Tanyard, Harmony, Tilghman Island, Skipton, Copperville,
Agner, Matthews, Choptank, Hambleton, Griffin, Windyhill and Cordova.
Torrential rainfall is occurring with these storms, and may cause
localized poor drainage flooding. Do not drive your vehicle through
flooded roadways.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3875 7635 3876 7635 3883 7630 3885 7638
3894 7636 3878 7621 3889 7620 3892 7627
3886 7575 3868 7578 3868 7594 3857 7602
3868 7621 3876 7622 3871 7628 3878 7629
3876 7632 3867 7634 3876 7638
TIME...MOT...LOC 2244Z 289DEG 23KT 3892 7653 3857 7655
JRKLocal storm report, Jul 22, 6:58 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
658 PM EDT SAT JUL 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND GST CAMDEN 39.94N 75.11W
07/22/2017 M59 MPH CAMDEN NJ TRAINED SPOTTER
&&
EVENT NUMBER PHI1701090
IOVINOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 2:33 AM EDT | Special Weather Statement | PHI | Cape May | 27 min |
| Jul 22, 2:36 AM EDT | Special Marine Warning | PHI | 54 min | |
| Jul 22, 2:57 AM EDT | Areal Flood Advisory | PHI | Cape May, Cumberland | 2 hr |
| Jul 22, 3:55 AM EDT | Special Marine Warning | PHI | 65 min | |
| Jul 22, 10:45 AM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more | 13 hr |
| Jul 22, 3:08 PM EDT | Special Marine Warning | PHI | 97 min | |
| Jul 22, 3:43 PM EDT | Special Marine Warning | PHI | 92 min | |
| Jul 22, 3:50 PM EDT | Special Weather Statement | PHI | Ocean | 55 min |
| Jul 22, 4:05 PM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 115 min |
| Jul 22, 4:56 PM EDT | Special Weather Statement | PHI | Ocean | 34 min |
| Jul 22, 5:50 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 55 min |
| Jul 22, 6:00 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Mercer | 3 hr |
| Jul 22, 6:38 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Monmouth, Ocean | 52 min |
| Jul 22, 7:22 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 34 min |
| Jul 22, 7:31 PM EDT | Special Marine Warning | PHI | 119 min | |
| Jul 22, 3:58 PM EDT | Special Weather Statement | PHI | Berks | 62 min |
| Jul 22, 4:11 PM EDT | Areal Flood Advisory | PHI | Berks | 4 hr |
| Jul 22, 4:57 PM EDT | Areal Flood Advisory | PHI | Chester, Montgomery | 4 hr |
| Jul 22, 5:03 PM EDT | Special Weather Statement | PHI | Bucks, Chester, Montgomery | 42 min |
| Jul 22, 5:18 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Delaware, Montgomery, Philadelphia | 42 min |
| Jul 22, 6:46 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Carbon, Lehigh, Monroe, Northampton | 4 hr |
Nearby
Areal Flood Advisories in New Jersey, 2017Areal Flood Advisories in Pennsylvania, 2017Every areal flood advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.